# SDR IPXA1B65784

- Difficulty date: March 10, 2011
- Submitted: March 30, 2011
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- Aircraft time: 74,984 hours, 13,041 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 65B0441038
- Condition: Corroded
- Location: Bs 1665 S24r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, M/D R4 DOOR FWD LWR CUTOUT REMOVAL DOUBLER AT BS 1665 STR 24R FOUND CORRODED.  REVEAL DOUBLER AND REVEAL PANEL EXISTING CUTOUT & REVEAL PANEL CHAFED AREA REPAIRED IAW RS R-53-60-36999 REV A & EO B747-5310-42053 REVEAL DOUBLER ORG MATL IS 7075T6-0.050IN, CORRODED AREA 2" X 4".   REVEAL PANEL ORG MATL IS 7075T6-0.050" WITH EXISTING CUTOUT SIZE IS 1.625"X0.675".  CHAFED AREA 1.5" X 1" X0.008".  REPAIR DOUBLER IS 6" X 24".
